MathSciNet Relay Station
MathSciNet bibliographic data
MR2527412 (2011a:11095) 11F55 (11F27 11F37 11G15 11G18)
Schofer, Jarad Borcherds forms and generalizations of singular moduli. J. Reine Angew. Math. 629 (2009), 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement